Translator Disclaimer
1 June 2004 $\mathcal{D}$-modules and characters of semisimple Lie groups
Esther Galina, Yves Laurent
Duke Math. J. 123(2): 265-309 (1 June 2004). DOI: 10.1215/S0012-7094-04-12322-X

Abstract

A famous theorem of Harish-Chandra asserts that all invariant eigendistributions on a semisimple Lie group are locally integrable functions. We show that this result and its extension to symmetric pairs are consequences of an algebraic property of the holonomic $\mathcal{D}$-module defined by Hotta and Kashiwara.

Citation

Download Citation

Esther Galina. Yves Laurent. "$\mathcal{D}$-modules and characters of semisimple Lie groups." Duke Math. J. 123 (2) 265 - 309, 1 June 2004. https://doi.org/10.1215/S0012-7094-04-12322-X

Information

Published: 1 June 2004
First available in Project Euclid: 11 June 2004

zbMATH: 1057.22018
MathSciNet: MR2066939
Digital Object Identifier: 10.1215/S0012-7094-04-12322-X

Subjects:
Primary: 35A27 35D10 17B15

Rights: Copyright © 2004 Duke University Press

JOURNAL ARTICLE
45 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.123 • No. 2 • 1 June 2004
Back to Top